# SDR DALA2023060604560

- Difficulty date: June 4, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 53,839 hours, 38,609 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON DOOR BEAM #2 STA Y=163 AT PASSENGER DOOR 1 LEFT. SUMMARY OF NRC 00163: BEAM #2 STA Y=163 AT PASSENGER DOOR 1 LEFT WAS REPAIRED PER B717-200 SRM 52-10-02-2R REPAIR 8. (LP #2800335)
